# SDR UPS202328

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON STRINGER STA 520-540 STR 3 RT SIDE.  INSTALLED REPAIR IAW SRM 53-10-3.
